# SDR IPXA2576295

- Difficulty date: November 25, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4005187A
- Part serial: A1809
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 SLAT DAMAGED.  REPAIRED IAW EO B757-5750-48195-A.
